# SDR RAIA00612048

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,007 hours, 13,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5519 - STL - AFT CEILING EMERGENCY EXIT IDENTIFIER INOP.  MAINTENANCE RESEATED A LOOSE CONNECTOR AT THE SUBJECT LIGHT ASSEMBLY.
